# SDR CA090610007

- Difficulty date: June 9, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,037 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Malfunctioned
- Location: Engine
- Part time: 92 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE MAGNETO WAS TIMED TO THE ENGINE AT TAFT 5068.2.  NEXT INSP, TIMING WAS OUT OR RETARDED 6 DEGREES.  MAGNETO IS EXHIBITING SYMPTOMS SPECIFIED IN SB3-08A WITHOUT THE AFFECTED S/N.
